MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4508-PMA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Post procedural images were provided, which confirmed the reported issue.Without the return and evaluation of the device, the investigation cannot determine if a condition existed with the device that would have caused or contributed to the event.The instructions for use identifies device migration as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that a fred 27 stent was placed for the treatment of an unruptured anterior choroidal aneurysm.The fred stent was deployed successfully and with good neck coverage.The physician was advised to use a longer stent; however, elected to use a short one.At 6 months angiographic follow-up run, the fred was observed to be compacted back past the neck of the anurysm.The patient was discharged the same day after follow-up angiogram.The physician stated that they will retreat the aneurysm with another flow diverter.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11882103
Report Number2032493-2021-00185
Device Sequence Number3685656
Product Code OUT
UDI-Device Identifier00842429106761
UDI-Public(01)00842429106761(11)200618(17)230531(10)200618586
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberFRED4508-PMA
Device Lot Number200618586
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;